Notre Dame Journal of Formal Logic

Probabilistic semantics for intuitionistic logic.

H. Leblanc and C. G. Morgan

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 24, Number 2 (1983), 161-180.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093870307

Digital Object Identifier
doi:10.1305/ndjfl/1093870307

Mathematical Reviews number (MathSciNet)
MR687340

Zentralblatt MATH identifier
0466.60003

Subjects
Primary: 03B20: Subsystems of classical logic (including intuitionistic logic)
Secondary: 03B48: Probability and inductive logic [See also 60A05] 03B55: Intermediate logics 03F65: Other constructive mathematics [See also 03D45]

Citation

Morgan, C. G.; Leblanc, H. Probabilistic semantics for intuitionistic logic. Notre Dame J. Formal Logic 24 (1983), no. 2, 161--180. doi:10.1305/ndjfl/1093870307. https://projecteuclid.org/euclid.ndjfl/1093870307


Export citation